# SDR HEEA073643

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- Aircraft time: 9,141 hours
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 6038T59P02
- Part serial: SUSJ1796
- Condition: Failed
- Location: Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHAFT SHEARED. SENDING TO VENDOR FOR REPAIR.
